# SDR XN0A1294

- Difficulty date: February 6, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 56,263 hours, 35,824 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 LED LOCKED UP & WOULD NOT EXTEND FOR 10 MINUTES ON FLAP EXTENSION.  NR 4 LED INTRANSIT FOR 15 MINUTES ON FLAP EXTENSION.  VERIFIED NR 1 LED IS AN INDICATION LIGHT, TRANSFERED TO DMI 6127 IAW ENA MEL 27-6, CAT -C-, SPECIAL PROCEDURES 27-6 COMPLIED WITH.  PLACARDS INSTALLED.  CLEANED DEBRI FROM NR 4 LED.  PERFORMED OPS CHK IAW B727 M/M 27-82-1.  NO DEFECTS NOTED.  R & R NR 1 SLAT ACTUATOR IAW B727 MM CHAPTER 27-81-32 NR 1 SLAT AND LED OPS CHECKS NORMAL, ACTION CLEARS DMI 6127, PLACARDS REMOVED. VISUALLY VERIFIED NR 1 LED EXTENDS & RETRACTS NORMALLY IAW B727 MM CHAPTER 27-81-0. INDICATOR FOUND TO BE AT FAULT. R & R NR 1 SLAT POSITION SWITCH IAW B727 MM CHAPTER 27-82-11. OPS CHECKS NORMAL. (STATUS:SUPP/CLOSED)
